EconPapers    
Economics at your fingertips  
 

Equilibrium results for the M/G/k group-arrival loss system

Spiros Dimou () and Demetrios Fakinos ()

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2013, vol. 21, issue 1, 163-181

Abstract: In this paper we consider a specific M/G/k group-arrival loss system, under statistical equilibrium and two cases of acceptance policy. In the first case the system works under the partial acceptance policy. Explicit results are obtained for the corresponding stationary distribution, which extend previous relevant results. In the second case, where the system works under the all-or-nothing acceptance policy, a sufficient condition is given for the stationary distribution to have a closed-product form. In both cases customers depart individually, while the joint service time distribution of the accepted members of a group may depend both on its initial and the accepted size plus an additional condition. Copyright Sociedad de Estadística e Investigación Operativa 2013

Keywords: M/G/k loss system; Group arrivals; Stationary distribution; Supplementary variables; Insensitivity; 90B22; 60K25 (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s11750-010-0168-2 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:21:y:2013:i:1:p:163-181

Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm

DOI: 10.1007/s11750-010-0168-2

Access Statistics for this article

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños

More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:topjnl:v:21:y:2013:i:1:p:163-181